# SDR 2003UALA00882

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,166 hours, 8,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER AFT SKIN IS DENTED AND GOUGED BS 1450.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
